# SDR USAA2011070500011

- Difficulty date: June 13, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 37,091 hours, 16,461 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Access Door
- Part number: D52485002202
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - 2S CHECK - CRACK ON ACCESS DOOR OF APU INTERNAL AREA FORWARD LOWER CORNER LEFT SIDE AT FR80A, STR 16L TO STR 21L.  REPLACED ACCESS DOOR OF APU INTERNAL AREA FORWARD LOWER CORNER LEFT SIDE AT FR80A, STR 16L TO STR 21L IAW A320 SRM 51-72-11 AND 51-42-11, AIRBUS DRAWING 52486001.
